Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


TIRED!!!!!
Nov 24, 2006

Dear Friend!!!

Im a friend of Dr Steve..because he speak in spanish!!!!

I m very tired, i was realais all the analisis for try to detect may tyred...and nothing.

Im +...am not medicaded for the momento ( 420cd4)...its posible the cause opf my tired is the viremia..the virus, if i start whit a treatmen the tired desapear????

Abrazos desde argentina.

Response from Dr. Frascino

Hello,

¡Cualquier amigo de Dr. Steve es un amigo de Dr. Bob!

HIV-related fatigue is a complex topic. Fatigue is one of the most common complaints we "virally enhanced" folks have. That's one of the reasons we've dedicated this entire forum to this topic! The cause for HIV-related fatigue can sometimes be as simple as inadequate sleep, rest, exercise or nutrition. Other times it may be the result of a single underlying condition, such as anemia or hypogonadism (low testosterone). However, in most cases the underlying cause of the HIV-related fatigue is multifactorial, which means there are several conditions acting simultaneously to zap our zip! To find the exact cause of your energy drain, you'll need to work closely with your HIV specialist. I suggest you begin by reviewing the information in the archives of this (and Dr. Steve's) forum. There you will find extensive information about the common and not-so-common underlying causes of HIV-related fatigue. Don't overlook potential problems, such as psychological stress or depression, as these can have a significant effect on our overall energy level and are very treatable conditions! Could HIV itself be one of the components contributing to your fatigue? Yes, it is indeed possible. However, viral load fluctuations generally do not correlate with levels of fatigue. Should you immediately start HAART (highly active antiretroviral therapy) in hopes that your batteries will be promptly recharged? No. Instead, I would continue to assess the other potential underlying causes of HIV-related fatigue and specifically treat each of those conditions.

Gracias por los abrazos argentinos. Mucha suerte.

Dr. Bob


Previous
losing weight
Next
anemia

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement